11-17-2005, 11:38 PM #1
Noladex= Lethargic, Low Sex Drive?
i started taking 60mgs a day of nolvadex about a week ago cause i was getting puffy nipples. anwya since then i feel a bit lethargic and my sex drive is down. is this a side effect of the nolvadex? also will it go back to normal once i take it back down to 10-20mgs a day for the rest of cycle? thanks guys.
11-17-2005, 11:45 PM #2Anabolic Member
- Join Date
- Oct 2005
Whats your cycle?
11-18-2005, 12:06 AM #3
once you get it controlled, and the discomfort leaves you will be fine with 20mgs maintance. I wouldnt associate a low libido with nolvdex unless it was PCT. While on test the added nolv shouldnt make that noticable of a difference. The gyno that you are experiencing meaning your estrogen levels are a bit high would be a better assumption for this....
11-18-2005, 02:38 AM #4
11-18-2005, 09:38 AM #5
im running 500mg test e / week. kind of weird. i guess ill see what happens when i drop the dose.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)